# SDR P5CA0801576

- Difficulty date: September 19, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 34,632 hours, 5,767 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE SURGED ON TAKE OFF ROLL.  TAKE OFF ABORTED AT 100 KTS.  HIGH ENERGY STOP INSPECTION COMPLETED PER AMM 05-51-10.  NO TROUBLE FOUND.  ALSO NR 3 ENGINE CIT SENSOR WAS REPLACED AND TESTED OK.  ACFT DEPARTED WITH NO FURTHER ISSUES.
